# SDR FDEA201309272328

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,644 hours, 17,844 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Condition: Burned Out
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT ON L1 DOOR IS BURNED OUT.  R & R BULB IAW SMP.  LIGHT OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
